MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 4+ 10MM RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 4+ 10MM RIGHT; KNEE COMPONENT
Model Number EIS4P10R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent right tkr on (b)(6) 2017.Base plate subsided into tibia resulting in significant valgus and instability.Patient revised on (b)(6) 2021 with evolution revision tibial base and stem extensions.Liner replaced with a 20mm one.(b)(6)- c1062.

Brand Name
EVOLUTION MP CS INSERT SIZE 4+ 10MM RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11467043
Report Number3010536692-2021-00150
Device Sequence Number14404002
Product Code HRY
UDI-Device IdentifierM684EIS4P10R1
UDI-PublicM684EIS4P10R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS4P10R
Device Catalogue NumberEIS4P10R
Device Lot Number1680390
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2021
Supplement Date Received by Manufacturer02/21/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR